$L^p$ spectral multipliers on the free group $N_{3,2}$

Tom 217 / 2013

Alessio Martini, Detlef Müller Studia Mathematica 217 (2013), 41-55 MSC: Primary 43A22; Secondary 42B15. DOI: 10.4064/sm217-1-3

Streszczenie

Let $L$ be a homogeneous sublaplacian on the $6$-dimensional free $2$-step nilpotent Lie group $N_{3,2}$ on three generators. We prove a theorem of Mikhlin–Hörmander type for the functional calculus of $L$, where the order of differentiability $s > 6/2$ is required on the multiplier.

Autorzy

  • Alessio MartiniMathematisches Seminar
    C.-A.-Universität zu Kiel
    Ludewig-Meyn-Str. 4
    D-24118 Kiel, Germany
    e-mail
  • Detlef MüllerMathematisches Seminar
    C.-A.-Universität zu Kiel
    Ludewig-Meyn-Str. 4
    D-24118 Kiel, Germany
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek